Regularity of p-harmonic maps from the p-dimensional ball into a sphere.
Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 407-416
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__82_1_155940,
author = {Pawel Strzelecki},
title = {Regularity of p-harmonic maps from the p-dimensional ball into a sphere.},
journal = {Manuscripta mathematica},
pages = {407--416},
year = {1994},
volume = {82},
number = {1},
zbl = {0797.58019},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155940/}
}
Pawel Strzelecki. Regularity of p-harmonic maps from the p-dimensional ball into a sphere.. Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 407-416. http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155940/